# SDR IPXA2024030858225

- Difficulty date: March 2, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 19,432 hours, 2,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE / RIGHT SIDE, AFT OF FWD LOWER CARGO DOOR C/W
